# SDR DALA2025042203119

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,736 hours, 30,275 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE LEFT SIDE EMERGENCY EXITS INOP. FOUND CONNECTOR D12008 @ M1694 LOOSE TO TOUCH. RE-SECURED. EMERGENCY LIGHTS OP CK NML REF B737 33-51-13 (WDM).
